Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 94, NWS Milwaukee, WI

December 8, 2012

NWS Milwaukee, WI issued this small craft advisory at Dec 8, 2012, 8:51 PM CST. It took effect at Dec 9, 2012, 6:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2012, 8:51 PM CST (02:51 UTC)
In effect from
Dec 9, 2012, 6:00 AM CST
Expired
Dec 10, 2012, 12:00 AM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WHUS73 KMKX 090251
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CST SAT DEC 8 2012

...BLUSTERY WINDS TO BUILD HIGH WAVES ON SUNDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE
MOVING THROUGH THE UPPER MIDWEST WILL RESULT IN BLUSTERY SOUTHEAST
WINDS ON SUNDAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6
FEET.  

LMZ643>646-091100-
/O.NEW.KMKX.SC.Y.0094.121209T1200Z-121210T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
851 PM CST SAT DEC 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS. 

* WAVES: BUILDING TO 3 TO 6 FEET SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
4 follow-up statements
336 
WHUS73 KMKX 090941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST SUN DEC 9 2012

...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE
MOVING THROUGH THE UPPER MIDWEST WILL RESULT IN BLUSTERY
EAST WINDS TODAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4
TO 7 FEET.

LMZ643>646-091745-
/O.EXT.KMKX.SC.Y.0094.121209T1200Z-121210T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...SUBSIDING LATE THIS AFTERNOON. 

* WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING...SUBSIDING THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
004 
WHUS73 KMKX 091528
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CST SUN DEC 9 2012

...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING
THROUGH THE UPPER MIDWEST WILL RESULT IN BLUSTERY EAST WINDS
TODAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET.

LMZ643>646-092330-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-121210T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS...SUBSIDING LATE THIS AFTERNOON. 

* WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING...SUBSIDING THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

BROOKS
111 
WHUS73 KMKX 092144
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CST SUN DEC 9 2012

...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY...

.AS A LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT LAKES REGION WINDS
WILL SHIFT FROM EAST TO NORTHERLY OR NORTHWESTERLY...ALLOWING WAVES
TO SUBSIDE BELOW SMALL CRAFT CRITERIA LATE THIS EVENING.

LMZ643>646-100300-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-121210T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: EAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...SUBSIDING
  LATE THIS AFTERNOON.

* WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING...SUBSIDING THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BROOKS

WWW.WEATHER.GOV/MKX
913 
WHUS73 KMKX 100130
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CST SUN DEC 9 2012

...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY...

.A LINGERING PRESSURE GRADIENT WILL RESULT IN NORTHEAST WINDS
TURNING TO THE NORTH TO NORTHWEST OVERNIGHT AS A LOW PRESSURE
TROUGH PUSHES SOUTH OF LAKE MICHIGAN. 

WIND SPEEDS WILL DIMINISH TO MOSTLY 10 TO 20 KNOTS...ALLOWING
WAVES TO SUBSIDE TO 2 TO 4 FEET. THE SMALL CRAFT ADVISORY
CURRENTLY IN EFFECT WILL EXPIRE LATER TONIGHT.

LMZ643>645-100600-
/O.EXT.KMKX.SC.Y.0094.000000T0000Z-121210T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
730 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: EAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  SUBSIDING LATER THIS EVENING AND OVERNIGHT. 

* WAVES: 4 TO 7 FEET DECREASING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-100300-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-121210T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
730 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: VARIABLE...MAINLY EAST WINDS 5 TO 15 KNOTS BECOMING NORTH
  TO NORTHWEST OVERNIGHT AND INCREASING TO 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 3:51 PM CST, 5 hours earlier.

Area forecast discussion, Dec 8, 3:51 PM CST, 5 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CST SAT DEC 8 2012

.SHORT TERM...

.TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

LAKE EFFECT RAIN/SNOW SHOWERS WILL CONTINUE TO AFFECT FAR SOUTHEAST
MILWAUKEE...AND EASTERN RACINE AND KENOSHA COUNTIES OFF AND ON INTO
THE EARLY EVENING HOURS. THIS BAND WILL PIVOT AND BECOME MORE
ORIENTED FROM THE EAST SOUTHEAST. NO ACCUMULATIONS ARE EXPECTED. AS
THE FETCH BECOMES MORE EASTERLY...THESE RAIN/SNOW SHOWERS SHOULD
DIMINISH BY MID TO LATE EVENING. HOWEVER...LAKE EFFECT CLOUDS SHOULD
LINGER THROUGH THE NIGHT NEAR THE LAKE.

OTHERWISE...EXPECT MID TO HIGH CLOUDS TO GRADUALLY MOVE OVER THE
AREA TONIGHT...AHEAD OF NEXT SYSTEM FOR SUNDAY. MAIN DRIVER FOR
PRECIPITATION OVER SOUTHERN WISCONSIN SUNDAY WILL BE FOCUSED WARM
AIR ADVECTION IN THE LOW LEVELS. BEST UPWARD VERTICAL MOTION FROM
FRONTOGENESIS RESPONSE AND 500MB SHORTWAVE TROUGH REMAIN NORTH OF
THE AREA. THERE IS SOME COUPLED UPPER LEVEL DIVERGENCE...BUT THE
BEST OF THAT REMAINS NORTH AS WELL.

STILL...AREA FORECAST SOUNDINGS FROM NAM/GFS SATURATE BY 12Z SUNDAY
ACROSS MOST OF THE AREA...SO CONTINUED TO BRING IN HIGH POPS AFTER
THIS TIME. WARM AIR ADVECTION MAY ALLOW TEMPERATURES TO RISE A BIT
LATER TONIGHT AFTER LOWS IN THE LOWER TO MID 30S THIS EVENING. THIS
SHOULD LIMIT THE SNOW ACCUMULATION POTENTIAL TO THE FAR NORTHWESTERN
AND NORTHERN PORTIONS OF THE AREA. THE REST OF THE AREA SHOULD SEE
MAINLY A MIX OF RAIN AND SNOW...WITH MAINLY ALL RAIN IN THE FAR
SOUTHEAST IN THE MORNING. THIS WILL BECOME MAINLY RAIN IN THE
AFTERNOON ACROSS ALL BUT THE FAR NORTHERN SECTIONS OF THE AREA.

USED A CONSENSUS APPROACH WITH QPF USING THE SHORT TERM MODELS
SUNDAY. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE FORECAST IN THE FAR
NORTHWESTERN AND FAR NORTHERN COUNTIES...WITH AMOUNTS QUICKLY
LOWERING TO THE SOUTH AND EAST. NO SNOW ACCUMULATIONS ARE EXPECTED
ROUGHLY SOUTHEAST OF A PORT WASHINGTON TO JANESVILLE LINE.

.SUNDAY NIGHT...

MAIN UPPER TROUGH REACHES WESTERN WISCONSIN WITH THE 135 KNOT 250
MB JET MAX EXTENDING FROM SOUTHEAST MISSOURI INTO LOWER MICHIGAN.
BY EARLY EVENING MOST OF THE UPPER DIVERGENCE HAS MOVES OFF TO
LOWER MICHIGAN. THE 700 MB UPWARD MOTION EXTENDS ACROSS NORTHERN
WISCONSIN AND IN AREAS TO THE EAST...SAME WITH THE 850 MB MOISTURE
CONVERGENCE. ALSO BY MIDNIGHT DRY AIR EXTENDS ACROSS ALL OF
SOUTHERN WISCONSIN. AS A RESULT EXPECT JUST LIGHT AMOUNTS OF
PRECIPITATION OVER OUR NORTHERN AREAS...WITH JUST TRACE AMOUNT
OVER THE SOUTH HALF FROM MADISON TO MILWAUKEE AND SOUTH.

THE BOUNDARY LAYER NEAR MILWAUKEE TO KENOSHA NEAR THE LAKE REMAINS
FAIRLY WARM...AND BY THE TIME IT COOLS THE DRYING HAS ALREADY
OCCURRED ABOVE 5 THSD FT.

.MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM

CYCLONIC MID AND UPPER FLOW WITH A BROAD TROUGH EXTENDING ACROSS
THE CENTRAL U.S. MONDAY AND TUESDAY. FORECAST SOUNDINGS SHOW THE
LOW LEVELS BELOW 5 THSD FEET REMAIN FAIRLY SATURATED SO EXPECT A
GOOD DEAL OF STRATOCUMULUS. THIS SATURATION EXTENDS TO NEAR 700 MB
MONDAY NIGHT....WITH SOME VERY LIGHT SNOW/FLURRY POTENTIAL.

A SECONDARY SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN TUESDAY AND
TUESDAY EVENING. THIS INCREASES THE 700 MB RELATIVE HUMIDITY...
BUT LOWER LAYERS DRY SOMEWHAT BY TUESDAY. MOST MODELS ARE DRY
TUESDAY.

TEMPERATURES ARE FAIRLY COLD WITH THICKNESS VALUES AROUND 522
DECAMETERS. SURFACE HIGH PRESSURE MOVES ACROSS WISCONSIN MONDAY
NIGHT WITH A WEAK LOW MOVING ACROSS THE LAKE SUPERIOR REGION LATER
TUESDAY.

.LONG TERM...

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.

THE GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT.

THE MID AND UPPER LEVEL FLOW BECOMES MORE ZONAL WEDNESDAY...BEFORE
A LARGE TROUGH DIGS ACROSS THE SOUTHWEST U.S. THURSDAY...RESULTING
IN SOUTHWEST FLOW ACROSS SOUTHERN WISCONSIN. THERE IS A SLIGHT
SPLIT FLOW WITH A SHORTWAVE IN THE NORTHERN STREAM MOVING ACROSS
THE UPPER GREAT LAKES THURSDAY NIGHT. ON FRIDAY THE SOUTHWEST
TROUGH BEGINS TO PUSH EAST ACROSS THE SOUTHERN PLAINS ON THE 00Z
ECMWF AND ACROSS THE SOUTHERN AND CENTRAL PLAINS ON THE 12Z GFS.

WARM AIR ADVECTION TAKES OVER WEDNESDAY AND THURSDAY WITH
PRECIPITATION WELL TO THE NORTH ACROSS THE LAKE SUPERIOR REGION IN
THE AREA OF BEST ISENTROPIC LIFT.

A TRAILING COLD FRONT REACHES SOUTHERN WISCONSIN THURSDAY NIGHT
AND FRIDAY. ONLY THE GFS HAS AROUND A HUNDREDTH OF AN INCH WITH
THE FRONT. THE ECMWF AND DGEX ARE DRY.

SATURDAY...FORECAST CONFIDENCE...MEDIUM.

THE 12Z GFS IS A LITTLE SLOWER AND MORE NORTH WITH THE SHORTWAVE
PUSHING EAST ACROSS THE PLAINS WHICH REACHES NORTHERN IOWA ON THE
12Z GFS BUT SOUTHERN LAKE MICHIGAN ON THE 00Z ECMWF. THIS RESULTS
IN A MORE NORTHERN TRACK OF THE SURFACE LOW ON THE GFS...NEAR
LA CROSSE...WHILE THE 00Z ECMWF TAKES IT JUST NORTH OF CHICAGO.

BOTH MODELS ARE FAIRLY WARM WITH THE 540 THICKNESS LINE NORTH AND
WEST OF THE FORECAST AREA.

THEREFORE WE EXPECT MAINLY A RAIN EVENT AT THIS TIME FOR SATURDAY.

&&

.AVIATION/00Z TAFS/...

LAKE EFFECT RAIN/SNOW SHOWERS WILL CONTINUE TO AFFECT KENOSHA OFF
AND ON INTO THE EARLY EVENING HOURS. THEY SHOULD REMAIN JUST SOUTH
OF MILWAUKEE...AS BAND PIVOTS AND BECOMES MORE ORIENTED FROM THE
EAST SOUTHEAST. NO ACCUMULATIONS ARE EXPECTED. AS THE FETCH BECOMES
MORE EASTERLY...THESE RAIN/SNOW SHOWERS SHOULD DIMINISH BY MID TO
LATE EVENING.

OTHERWISE...EXPECT MVFR CEILINGS TO LINGER AT EASTERN TAF SITES INTO
TONIGHT...WITH ONSHORE LOW LEVEL FLOW FAVORING LAKE EFFECT CLOUD
FORMATION. MAY SEE BREAKS AT TIMES. MODERATE NORTH/NORTHEAST WINDS
WILL VEER EAST TO SOUTHEAST TONIGHT.

MADISON WILL SEE VFR CONDITIONS INTO TONIGHT. MIDDLE TO HIGH CLOUDS
WILL GRADUALLY MOVE INTO THE AREA TONIGHT...AHEAD OF NEXT WEATHER
SYSTEM. EAST WINDS WILL VEER SOUTHEAST TONIGHT.

LOW PRESSURE MOVING THROUGH THE REGION...WITH ANOTHER SOUTHEAST OF
THE AREA...WILL BRING PRECIPITATION TO THE AREA SUNDAY. LIGHT SNOW
IS EXPECTED TO BEGIN AT MADISON AROUND 12Z SUNDAY...WITH A MIX OF
LIGHT RAIN AND LIGHT SNOW BY 15Z SUNDAY.

LIGHT RAIN IS EXPECTED TO BEGIN IN THE EASTERN SITES AROUND 12Z
SUNDAY. MAY SEE A MIX OF LIGHT RAIN AND LIGHT SNOW AT WAUKESHA UNTIL
15Z SUNDAY. CEILINGS/VISIBILITIES DROP TO IFR A FEW HOURS LATER AT
ALL SITES...AND LAST THROUGH THE DAY. VISIBILITIES WILL DROP BELOW
ALTERNATE MINIMUMS DURING THIS TIME.

MADISON SHOULD SEE SNOW ACCUMULATIONS OF ONLY A FEW TENTHS OF AN
INCH FROM 12Z TO 15Z SUNDAY. THE EASTERN SITES SHOULD SEE NO SNOW
ACCUMULATIONS.

&&

.MARINE...

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SUNDAY...AS BRISK SOUTHEAST
WINDS DEVELOP WITH A TIGHT PRESSURE GRADIENT...AS LOW PRESSURE
PASSES THROUGH THE REGION. THESE ONSHORE WINDS SHOULD GENERATE
BORDERLINE HIGH WAVES...WHICH MAY LINGER INTO SUNDAY NIGHT. THE
WINDS AND WAVES ARE BORDERLINE FOR A SMALL CRAFT ADVISORY
ISSUANCE...SO WILL LET LATER SHIFTS EVALUATE POTENTIAL.

ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED LATER SUNDAY NIGHT AND
MONDAY...AS BRISK WEST WINDS DEVELOP WITH A TIGHT PRESSURE GRADIENT
WITH THE DEPARTING LOW PRESSURE SYSTEMS. THE HIGHEST WAVES WOULD BE
TOWARD THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATED TO ADD TONIGHT/SUNDAY SECTION

TONIGHT/SUNDAY AND AVIATION/MARINE...WOOD
SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Dec 8, 3:27 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST SAT DEC 8 2012

WIZ046-047-051-052-056>060-062>072-092130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
327 PM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A TROUGH OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS WISCONSIN
SUNDAY AND SUNDAY NIGHT. MAINLY RAIN IS EXPECTED ACROSS THE FAR
SOUTHEAST...WHILE A RAIN/SNOW MIX IS EXPECTED ELSEWHERE. SNOW
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE NORTH TOWARDS THE
DELLS AND ACROSS FAR NORTHERN MARQUETTE AND PORTIONS OF GREEN LAKE
COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-092130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

WINDS AND WAVES MAY APPROACH SMALL CRAFT CRITERIA DUE TO A
PERSISTENT EAST FLOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY
MORNING...BEFORE DIMINISHING. WINDS AND WAVES WILL INCREASE AGAIN
AND SHOULD REACH SMALL CRAFT CRITERIA SUNDAY NIGHT INTO MONDAY
MORNING AS LOW PRESSURE EXITS THE GREAT LAKES REGION.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 9:20 PM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 4 more21 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.